| Catalog Number |
J269H |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Date of initial procedure.Procedure name.Which tissue was the suture used on? did the operating surgeon observe any suture deficiency or anomaly before, during or after its use in the patient? was the suture package reprocessed or sterilized? how many days post -op was the suture spitting/non-absorption issue noted? was wound dehiscence noted? what medical/surgical intervention was provided? patient's gender, age, weight, medical/ surgical history & medicines used? patient's current condition.Lot number of the vicryl suture.Any representative samples of the same lot available for evaluation?.
Event or Problem Description
It was reported that a patient underwent an orthopedic procedure on an unknown date and suture was used.Post-operatively, the absorbable sutures were not absorbing, and the sutures were "spitting through the skin".It is unknown how or if the patient was treated for this condition.There were no adverse patient consequences reported.Additional information was requested.